I had a colonclospy done a month ago and loss weight how can i get my weight back please let me know thank u
I am not a Doctor ... just a caring individual.
Colonoscopy can cause among many other side effects the followig:
Pain, bloody diarrhea, and weight loss can be caused by inflammation of the bowel, which may be the result of Crohn disease or ulcerative colitis.
Strongly recommend you to contact your Doctor and explain about your weight lost due to the procedure so he can recommend a Nutritonist to get you on the right diet so yo can gain your weight back.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2013 • 2 answers
Posted 15 Mar 2016 • 1 answer
What happens when you are done losing weight, do you stop the drug? Do the cravings come back? I've?
Posted 7 Jul 2016 • 1 answer
My son is freaking out saying Humira will make me gain weight. I was on it years ago and felt I lost
Posted 1 Aug 2016 • 0 answers
Posted 9 Aug 2016 • 0 answers